# SDR REXA2022082301939

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC67034094JP1S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CROSSBEAM AT FS 280 FOUND CORRODED	INSTALLED NEW CROSSBEAM AT FS 280 LH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01
